The reduction number of an algebra
Compositio Mathematica, Volume 104 (1996) no. 2, p. 189-197
@article{CM_1996__104_2_189_0,
     author = {Vasconcelos, Wolmer V.},
     title = {The reduction number of an algebra},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {104},
     number = {2},
     year = {1996},
     pages = {189-197},
     zbl = {0867.13001},
     mrnumber = {1421399},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__104_2_189_0}
}
Vasconcelos, Wolmer V. The reduction number of an algebra. Compositio Mathematica, Volume 104 (1996) no. 2, pp. 189-197. http://www.numdam.org/item/CM_1996__104_2_189_0/

1 Almkvist, G.: K-theory of endomorphisms, J. Algebra 55 (1978) 308-340; Erratum, J. Algebra 68 (1981) 520-521. | MR 523461 | Zbl 0448.18007

2 Bayer, D. and Mumford, D.: What can be computed in Algebraic Geometry?, in Computational Algebraic Geometry and Commutative Algebra, Proceedings, Cortona 1991 (D. Eisenbud and L. Robbiano, Eds.), Cambridge University Press, 1993, pp. 1-48. | Zbl 0846.13017

3 Bayer, D. and Stillman, M.: Macaulay: A system for computation in algebraic geometry and commutative algebra, 1992. Available via anonymous ftp from zariski. harvard. edu.

4 Bruns, W. and Herzog, J.: Cohen-Macaulay Rings, Cambridge University Press, Cambridge, 1993. | MR 1251956 | Zbl 0788.13005

5 Eisenbud, D. and Goto, S.: Linear free resolutions and minimal multiplicities, J. Algebra 88 (1984) 89-133. | MR 741934 | Zbl 0531.13015

6 Gräbe, H.-G.: Moduln Über Streckungsringen, Results in Mathematics 15 (1989) 202-220. | MR 997060 | Zbl 0694.13006

7 Gulliksen, T.H.: On the length of faithful modules over Artinian local rings, Math. Scand. 31 (1972) 78-82. | MR 314820 | Zbl 0247.13008

8 Hartshorne, R.: Connectedness of the Hilbert scheme, Publications Math. I.H.E.S. 29 (1966) 261-304. | Numdam | MR 213368 | Zbl 0171.41502

9 Ooishi, A.: Castelnuovo's regularity of graded rings and modules, Hiroshima Math. J. 12 (1982) 627-644. | MR 676563 | Zbl 0557.13007

10 Schur, I.: Zur Theorie der Vertauschbären Matrizen, J. reine angew. Math. 130 (1905) 66-76. | JFM 36.0140.01

11 Sjödin, G.: On filtered modules and their associated graded modules, Math. Scand. 33 (1973) 229-249. | MR 364351 | Zbl 0283.16018

12 Sturmfels, B., Trung, N.V. and Vogel, W.: Bounds on degrees of projective schemes, Math. Annalen 302 (1995) 417-432. | MR 1339920 | Zbl 0828.14040

13 Trung, N.V.: Reduction exponent and degree bound for the defining equations of graded rings, Proc. Amer. Math. Soc. 101 (1987) 229-236. | MR 902533 | Zbl 0641.13016